# SDR 08222005A

- Difficulty date: August 22, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 20,732 hours, 31,941 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY 4F DOOR HANDLE NOT FLUSHED WITH DOOR.  RESEALED RT FWD EMERGENCY EXIT HANDLE.
